# SDR AALA202412117082

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 12,115 hours, 4,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 459136
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS FAILED TEST AT AFT LEFT DOOR OF AIRCRAFT. REPLACED BATTERY PACK FOR LEFT AFT DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
